You need to take a step back from this and rethink your issue here. There is no way that flaxseed oil did that to your face or affected your sinuses for ten months!
How long were you using steroid creams ? Did you stop using the steroid creams around the same time you started using the flaxseed oil? You think that the flaxseed oil "made its way into my facial cavities around the eyes and behind the nose"
Your skin is your largest organ. It does absorb the things you apply to it. It did absorb the flaxseed. But also the steroid cream!
Did you know that steroids can cause thinning skin? This is a common side effect! The steroids calm inflammation by working against your immune system. When you stop applying to steroid your skin ( and your body) go through withdrawal.
You skin and your body need time to readjust to life without the steroids.
The steroids are probably to blame for your sinus issues.
You say you went to a doctor about this issue . I can believe that a doctor would not tell you this. There is NO WAY FLAXSEED OIL messed up your skin and sinuses for 10 months. Steroids on the other hand, can affect you for much longer. They only work as long as you use them and when you stop using them there is a "rebound effect" as doctors call it. Your problem gets worse after quitting the steroid. Whether the steroid is oral, inhaled or topical.
I had eczema my whole life. It got really bad at one point in my teens. About 5 years ago i found out i had celiacs disease. I knew i was allergic to wheat as a child and avoided it until becoming a teenager. I thought it was ok to eat wheat so i ate whatever i wanted- thats when my eczema got really bad.
When i went gluten free 5 years ago my eczema disappeared. I dont even use lotion anymore and my skin is not dry.
I used steroid creams for a short time as a teen and they didnt work for me.
The eczema was caused by my immune system reacting to an allergen. Gluten. Which i was constantly putting in my body. All the steroids and the creams i applied were only a band-aid for a deeper issue.
Eczema and Psoriasis are a warning sign, your body telling you something isnt right. When you take (or apply) a steroid you are telling your immune system to shut up!
I would suggest looking into a food allergy to get to the bottom of your issue.
Steroids are nasty i hope you have learned your lesson. But it seems you want to blame a natural food product for your problem.
In the past it has taken my body up to 2 years to get back to normal after stopping a steroid.